| Catalog Number |
445435 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of bd cor ctgctv2 us, a false positive neisseria gonorrhoeae (gc) patient result was obtained.First run on bd max vaginal panel and bd cor ctgctv2 us was gc positive.Patient requested repeat testing.Second run on bd cor ctgctv2 us was gc negative.A separate sample from same patient was also run on thermofisher openarray¿ and was negative for gc.There was no report of patient impact.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.